Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

News
The deadline for the annual report 2015 is January 31st, 2016

Zurich Open Repository and Archive

Maintenance: Tuesday, 16.2.2015, 06:00-08:00

Maintenance work on various system components of ZORA. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21763

Ambrosio, L; De Lellis, C (2004). A note on admissible solutions of 1D scalar conservation laws and 2D Hamilton-Jacobi equations. Journal of Hyperbolic Differential Equations, 1(4):813-826.

[img]
Preview
PDF (Preprint - see Additional Information)
204kB
View at publisher

Abstract

Let Ω⊂ℝ2 be an open set and f∈C2(ℝ) with f" > 0. In this note we prove that entropy solutions of Dtu+Dxf(u) = 0 belong to SBVloc(Ω). As a corollary we prove the same property for gradients of viscosity solutions of planar Hamilton–Jacobi PDEs with uniformly convex Hamiltonians.

Citations

Altmetrics

Downloads

25 downloads since deposited on 17 Sep 2010
2 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Hopf–Lax formula; BV functions; SBV functions; entropy solutions
Language:English
Date:2004
Deposited On:17 Sep 2010 07:19
Last Modified:29 Nov 2013 12:04
Publisher:World Scientific Publishing
ISSN:0219-8916
Additional Information:Preprint of an article submitted for consideration in [J. Hyperbolic Differ. Equ.] © 2004 copyright World Scientific Publishing Company http://www.worldscinet.com/jhde/jhde.shtml
Publisher DOI:10.1142/S0219891604000263
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2111584

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page